MathSciNet Relay Station
MathSciNet bibliographic data
MR1046219 (91g:60074) 60H99
Mao, Xuerong Exponential stability in mean square for stochastic differential equations. Stochastic Anal. Appl. 8 (1990), no. 1, 91–103.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement